# SDR SWIA202512260909

- Difficulty date: September 9, 2025
- Submitted: December 26, 2025
- Operation: Air carrier
- Aircraft: N820SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15108
- Aircraft time: 38,726 hours, 24,998 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320471
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT STGR 20R FORWARD OF FS 319.70 IS CORRODED.  REMOVED AND REPLACED CORRODED INTERCOSTAL AT STGR 20R FORWARD OF FS 319.70 WITH NEW INTERCOSTAL USING ALL NEW FASTENERS. REF SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01 AND DWG SH670-31950 REV: Y. SEE CONTINUATION CARD FOR FURTHER DETAILS. SKYCARD 51-900-1002-SKY COMPLIED WITH.
